| Model Number |
091271-01 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product not returned for evaluation.Conclusion summary: investigational activities suggest multiple root causes could potentially be related to channel blockage issues.In an effort to further investigate the potential root causes, we have initiated r-capa-25-0060.We will continue to track and trend channel blockage issues.This event is filed under internal complaint (b)(4).
Event or Problem Description
It was reported that the issue was that the laser fiber would not pass through the working channel.It was getting stuck at the junction point where the working channel comes in at a 45 degree angle to the straight part of the working channel.It was confirmed that there was no patient injury or impact due to this and the surgeon was able to complete the procedure with another scope.No negative impact in state of health reported.